# SDR SWIA202266334

- Difficulty date: August 1, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000421
- Aircraft time: 21,475 hours, 11,871 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS 1 (EACH) CORRODED SHEAR CLIP AND HARDWARE AT FR83, STGR 29R-28R AS MARKED     (C-CHECK RO 8/18/2022)    REMOVED AND REPLACED SHEAR CLIP AT FR83 STGR 29R-28R REF SRM 51-40-08. THIS DOES NOT EFFECT THE WEIGHT AND BALANCE OF THE AIRCRAFT. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
